Thanks everyone for their quick replies. I've tried calling the doctor's office and I aways get 'if it's an emgeracy to go the E.R" this isn't worth waiting for 10 hours to hope she'll even be in the E.R.... the problem is my doc is the only doc at the hospital I go to (only gystro doc). So she's always busy...But I do try to call but always get the same answer.
All of my symtoms are exactly like what happen on Remicade, everytime I'd take an infusion the arthritis would go away for a week, then 3 weeks worth of arthritis (to the point where, when I had the infusion I was still crippled)
it's exactly what's happening, the humira is losing the effectetness every other week. But it'd only be a matter of a few weeks if I was to do the humira every week to lose the effectetness again.
I've read tho it is possible for CD patient's to gain to much anti-bodies and in the side effect of that is arthritis with humira.
I wasn't taking imuran when I was on remi, once I got off of it she put me on it and in 2 weeks it went away. SHe (doc) was hoping by staying on imuran while doing humira it'd prevent the arthritis... clearly it only work for a certain amount of time, and I refuse to take MTX (is there really any other med to take to avoid anti bodies with humira?!?!?!)
I was thinking too just wait until I see her after the move, but the arthritis is so bad I can't justify taking 2 more injections... I feel lost.
I did speak with the humira nurse on the toll free #, and she said if I did stop I could go back onto any time I'd like. So maybe stopping for awhile to see how my joints feel and how bad the CD gets. (it also doesn't help we're trying for a baby because of my endo and hoping to put it into remission)